Tagged: college

I’m terrible at this…

I’m so bad at forcing myself to update my blog regularly. I’ve been meaning to post an update for like the last week or so. A couple of days ago, I turned on my laptop, opened up my wordpress page and just stared at it. Obviously I didn’t post an update. So I turned off my laptop. And felt disappointed in myself. Duh.

It’s been pretty crazy lately. It’s been worse. It’s been better. It’s been more stagnant.

During the end of January, my cousin passed away, suddenly. I was going to say “unexpectedly” but he was an addict. I wasn’t super upset over his death, personally. I did feel terrible for his father (my uncle)…especially because my uncle had just celebrated his birthday the day before. My cousin’s death impacted because of how much it impacted those who were closer to him. And because, well, death, itself does something to me. It reminds me of my own mortality. And I hate that. No matter how many times I have and will wish that I wouldn’t wake up.

Last week, I saw my doctor and finally have increased my Wellbutrin. Well, I guess I haven’t technically increased it yet. I was taking 75 mg (immediate release) twice a day. Today, instead of taking the 75 mg tablets, I switched over to the 150 mg (sustained release) tablet. So I will be taking 150 mgs for a few days, once a day. Then I will be taking 150 mgs twice day after that.

I took the 150 mg (SR) tablet around 5 o’clock this evening. I had a little bit of dizziness, some ringing in the ears. So I decided to throw on my headphones to see if I could drown out the ringing. At first, it didn’t help. But now it’s better. I feel a little bit of the same feeling in my stomach as when I first started taking the 75 mg tablets. It’s just like a small feeling of agitation. When I started the 75 mg dose, I only had side effects for 2-3 days. The same thing when I started taking the second daily dose of 75 mgs. Side effects were gone within 2-3 days. Which is a huge relief for me. I hate medication because of side effects. For example, I tried Abilify, in my early 20’s, and the first night I took it, I threw up. So I tried taking it a second night. Threw up again. I know I’m a little crazy, but I truly believe that is a sign from my body saying “this isn’t for you.”

Alright, let’s see. What else has happened? I’m trying to get my academic life together, once again. The goal is to start classes in May. I’ll need everything to fall into place perfectly in order for this to happen. There are a couple of things that are beyond my control though, such as paper work being faxed to the school from the Department of Education.

I’m very scared that things won’t work out, which means I’d have to wait until the fall to start my classes. And I’m scared because even if it DOES work out, and I get to start classes in May, I have no fucking idea what I want to do after I complete my last 14 credits and graduate with my BS in Human Services. I know I want to continue on to get my Masters. But in what? I absolutely do not to want to do the school work required for a Masters in social work. I thought I knew what I wanted to be “when I grew up”…but I was so wrong. I thought, from the age of about 13, I wanted to help people. But maybe I don’t. Maybe I don’t want to help people the way I thought I wanted to back then. Even though I haven’t been necessarily depressed lately, I’m still somewhat hopeless, especially when it comes to the human race. Hopeless, pessimistic, cynical. I’ve always been cynical. Ugh.

I just hate that I feel like I need to figure EVERYTHING out. I need to understand. I need to make the right decisions. I need to KNOW. But it’s part of being human, I suppose. The sooner that I realize I’m not meant to know everything that lies ahead, the sooner I’ll probably stop going crazy in my head. Ugh. Again.

Well, at this point, I feel completely fine I think. The agitation is pretty much gone. Definitely no more ringing in my ears. Woohoo!

So I guess I’ll end this. See, this is why I need to post more frequently…so I don’t end up with ridiculously long posts. This is also me saying I need to stop keeping things in until it’s too overwhelming to get them all out.

Goodnight.